Volume 12 (2020)
Volume 11 (2019)
Volume 10 (2018)
Volume 9 (2017)
Volume 8 (2016)
Volume 7 (2015)
Volume 6 (2014)
Volume 5 (2013)
Volume 4 (2012)
Volume 3 (2011)
Volume 2 (2010)
Volume 1 (2009)
1. Well- posedness of the Rothe difference scheme for reverse parabolic equations

Allaberen Ashyralyev; Ayfer Dural; Yaşar Sözen

Volume 2, Issue 1 , Winter 2010, , Pages 77-99

Abstract
   We consider the Rothe difference scheme for approximate solution of the abstract parabolic equation in a Hilbert space with the nonlocal boundary condition. Theorems on stability estimates, coercivity and almost coercivity estimates for the solution of this difference scheme are established. In ...  Read More